# SDR ASOA2015070213256

- Difficulty date: June 13, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED AT FS 409+128, WL 69.0, RBL 18, CHANNEL 50 PERCENT FULL SCREEN HEIGHT, APPROXIMATELY .200" LONG AND RBL 18 OTBD CHANNEL 50 PERCENT FULL SCREEN HEIGHT .100" LONG IN RADIUS, FAILING NDT INSPECTION.  REMOVED FS 409+128 POST IAW SRM 51-42-06.  FABRICATED STIFFENER, PN:601R32208-S1101, USING 7075-0 0.063", PO:W34348 IAW SNIEO S11 601R32208, STEP 1.  COMPLIED WITH SNIEO 601R32208.  FS 409+128 RBL 18 FABBED IAW SNIEO 601R32208.  FABRICATED 1 EA 409 POST PN 601R32208-32, USING 7075-0 .063 MATERIAL PO W35756 IAW SNIEO 601R32208, S11, REF STEP 1.  COMPLIED WITH EO SNIEO 601R32208 S11.  FABRICATED STIFFENER, PN 601R32208-32 IAW SNIEO 601R32208 S11.
